# SDR DLL10953242

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140
- Condition: Corrosion
- Location: Bs 529-983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LOWER BELLY SKIN WAS FOUND WITH EXTENSIVE CORROSION BETWEEN FS 529 AND FS 983, STR 29 TO STR 42.  ALSO, THERE ARE NUMEROUS EXISTING EXTERNAL REPAIRS ON THE SKIN IN THIS AREA.  DUE TO THE EXTENSIVE NATURE OF THE CORROSION AND EXISTING REPAIRS, REPLACEMENT OF LARGE AREA OF THE FORWARD BELLY SKIN WILL BE REQUIRED.  ACCOMPLISHED REPAIRS PER DL ERA 271106-14.
